# SDR ASAA1159090

- Difficulty date: February 26, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 16,517 hours, 5,166 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7287
- Condition: Malfunctioned
- Location: Tail
- Part time: 7,430 hours, 7,996 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG UNPLEASANT ODOR FROM AIR CONDITIONING SOON AS PACKS TURNED ON.  USING BLEED AIR FROM APU A/C AIR HAS LIGHT ODOR.  FOUND OIL ODOR IN APU BLEED AIR DUCT DOWNSTREAM OF BLEED AIR VALVE.  REPLACED APU REF 49 11 00 400 803 STEP L PG 10.  COMPLETED INSTALL OF APU IAW 49 0 400 803.  OPS AND LEAK CHECK GOOD IAW 49 11 0 400 803.
